Alert archive / California / High Surf Advisories in 2023
High Surf Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Feb 20, 2023, 12:03 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Feb 21, 2023, 9:00 PM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2023, 12:03 PM PST (20:03 UTC)
- In effect from
- Feb 21, 2023, 9:00 PM PST
- Expired
- Feb 23, 2023, 3:00 AM PST
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000 WHUS46 KEKA 202003 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1203 PM PST Mon Feb 20 2023 CAZ101-103-104-211215- /O.NEW.KEKA.SU.Y.0004.230222T0500Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 1203 PM PST Mon Feb 20 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves around 20 to 22 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Coastal Southwestern Humboldt Counties. * WHEN...From 9 PM Tuesday to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ109-211215- /O.NEW.KEKA.SU.Y.0004.230222T1200Z-230222T2300Z/ Mendocino Coast- 1203 PM PST Mon Feb 20 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves around 18 to 22 feet. * WHERE...Mendocino County Coast. * WHEN...From 4 AM to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
7 follow-up statements
596 WHUS46 KEKA 211203 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 403 AM PST Tue Feb 21 2023 CAZ101-103-104-212200- /O.CON.KEKA.SU.Y.0004.230222T0500Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 403 AM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves of 21 to 24 ft. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 9 PM this evening to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ109-212200- /O.CON.KEKA.SU.Y.0004.230222T1200Z-230222T2300Z/ Mendocino Coast- 403 AM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves of 19 to 23 ft. * WHERE...Mendocino Coast County. * WHEN...From 4 AM to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
237 WHUS46 KEKA 212145 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 145 PM PST Tue Feb 21 2023 CAZ101-103-104-220545- /O.CON.KEKA.SU.Y.0004.230222T0500Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 145 PM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves from 20 to 24 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 9 PM this evening to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ109-220545- /O.CON.KEKA.SU.Y.0004.230222T1200Z-230222T2300Z/ Mendocino Coast- 145 PM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves from 20 to 24 feet. * WHERE...Mendocino Coast County. * WHEN...From 4 AM to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
324 WHUS46 KEKA 220533 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 933 PM PST Tue Feb 21 2023 CAZ101-103-104-221345- /O.CON.KEKA.SU.Y.0004.000000T0000Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 933 PM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 24 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...Until 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ109-221345- /O.CON.KEKA.SU.Y.0004.230222T1200Z-230222T2300Z/ Mendocino Coast- 933 PM PST Tue Feb 21 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...Large breaking waves from 20 to 24 feet. * WHERE...Mendocino Coast County. * WHEN...From 4 AM to 3 PM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
369 WHUS46 KEKA 220845 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1245 AM PST Wed Feb 22 2023 CAZ101-103-104-222300- /O.CON.KEKA.SU.Y.0004.000000T0000Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 1245 AM PST Wed Feb 22 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Large breaking waves 20 to 24 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...Until 3 PM PST this afternoon.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ109-222300- /O.CON.KEKA.SU.Y.0004.230222T1200Z-230222T2300Z/ Mendocino Coast- 1245 AM PST Wed Feb 22 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 3 PM PST THIS AFTERNOON... * WHAT...Large breaking waves 20 to 24 feet. * WHERE...Mendocino Coast County. * WHEN...From 4 AM early this morning to 3 PM PST this afternoon.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
428 WHUS46 KEKA 221532 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 732 AM PST Wed Feb 22 2023 CAZ101-103-104-109-222300- /O.CON.KEKA.SU.Y.0004.000000T0000Z-230222T2300Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 732 AM PST Wed Feb 22 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Large breaking waves from 20 to 24 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 3 PM PST this afternoon.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
209 WHUS46 KEKA 222212 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 212 PM PST Wed Feb 22 2023 CAZ101-103-104-109-230500- /O.EXT.KEKA.SU.Y.0004.000000T0000Z-230223T0500Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 212 PM PST Wed Feb 22 2023 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Large breaking waves from 20 to 28 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 9 PM PST this evening.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
035 WHUS46 KEKA 230437 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 837 PM PST Wed Feb 22 2023 CAZ101-103-104-109-231100- /O.EXT.KEKA.SU.Y.0004.000000T0000Z-230223T1100Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 837 PM PST Wed Feb 22 2023 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...Large breaking waves 20 to 25 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...Until 3 AM PST Thursday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 20, 4:43 AM PST, 7 hours 20 minutes earlier.
Area forecast discussion, Feb 20, 4:43 AM PST, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
443 AM PST Mon Feb 20 2023
.SYNOPSIS...A North Pacific High will keep skies clear and
temperatures mild through tomorrow. By very early Tuesday morning, a
low pressure system with colder air will bring lower temperatures
throughout the region, low elevation snow, heavy snow above 1000 ft,
potential for convective storms producing small hail at the coast,
and rain. The low pressure system will impact the region through the
end of the week. Very cold low temperatures are expected Friday and
Saturday morning.
&&
.DISCUSSION...Currently a high pressure system situated in the
Northeast Pacific is impacting Northwest California and will
continue into tomorrow. As a result, clear skies and mild
temperatures are expected to dominate. High temperatures in the
interior portions of the region are forecast to be in the mid to
high 60s this afternoon. Interior Southern Mendocino County and Lake
County could see highs of up to 70. Periods of fog are also expected
into this morning in interior valleys and around Humboldt Bay. By
Tuesday, an abrupt pattern shift is expected to occur.
Ensemble and deterministic models indicate that a low pressure
system from the north of our region will move down the West Coast
and impact Northwestern California through very early Tuesday and
into the latter portion of this week. Cold Arctic air will advect
into our region as the system moves south. The EFI indicates the
potential for lower than average temperatures for the whole region
Tuesday and into the end of the work week. By mid to late next week,
low temperatures have the potential to reach below freezing to even
the mid 20s at the coast, while interior temperatures could be in
the low 20s to high 10s. Also, gusty northwesterly winds are
forecast to occur by mid morning Tuesday behind the cold front
associated with the low pressure system. Confidence for wind
advisory conditions is high for higher elevation areas Tuesday
afternoon and into the night. Gusty conditions are expected
throughout the region with this frontal passage.
Other threats this system imposes are rain and a high probability of
low elevation snow. Higher amounts of precipitation are anticipated
to be concentrated mostly in Del Norte County and Humboldt County
north of Cape Mendocino, while lower amounts are expected for most
of Trinity County and Mendocino and Lake counties. Increasing
instability and cold low-level temperatures will also bring the
threat of small hail. Highway passes will most likely be impacted by
heavy snow in higher elevations and more likely small hail along the
coast. Snow levels are expected to drop quickly behind the cold
front with levels initially ranging from 2000-4000 ft MSL Tuesday
afternoon. Snow levels are then expected to fall to around 1000 ft
MSL by Wednesday morning, before falling even further to below 500
ft MSL early Thursday morning. As of now, NBM indicates between a
60% to 80% chance of at least a dusting of snow along the coast
north of Cape Mendocino. Confidence is growing that some snow
showers may occur at the coast north of Cape Mendocino by Thursday
morning. However, models and ensembles need to be closely monitored
in the coming days to determine any changes to the current snow
forecast for the coast.
Otherwise, showery precipitation is forecast to continue into early
Friday morning, with the potential for additional snow accumulation
as well as small hail. Afterwards, a high pressure system is
forecast to approach the region and aid in shower dissipation.
However, as mentioned previously, clearing skies and the lingering
cold air mass will favor very cold morning temperatures across
interior valleys and the coast. Another low pressure system may
impact the area by late next weekend. /JLW
&&
.AVIATION...This morning offshore flow and high pressure is mainly
bringing VFR conditions to NW CA. Some low clouds are bring MVFR to
IFR conditions from the Eel River Delta up to Trinidad including
KACV. There is some offshore flow, but so far it hasn't been enough
to clear these clouds out. Expect they will clear by mid morning if
not earlier, but confidence is low on this as the models aren't
picking up on them. Winds will be breezy this afternoon, but only
around 10 to 15 kt. Late in the afternoon or evening the HREF is
showing some more widespread low clouds returning and these will
likely spread across the coastal areas. These will likely coincide
with the frontal boundary and some light rain. /MKK
&&
.MARINE...An approaching frontal boundary is diminishing the winds
this morning. The gale warning and hazardous seas warning are set to
expire at 8am in the north and winds will continue to diminish
through the day in the southern waters. This will allow the gale
warning to expire in the afternoon in the southern waters. A small
area of southerly winds may briefly move through the waters north of
Trinidad.
Tuesday behind the front northerly winds are expected to rapidly
return to gale force across the waters starting mid morning in the
outer waters and reaching the inner waters early the afternoon. So
have issued gale watches to highlight this. Seas will rapidly build
due to the local winds and a large area of very strong northerly
winds to the north of the area. The combination of the fresh swell
and the wind driven waves they are expected to build to 20 to 25
feet on Wednesday. Wednesday afternoon the winds start to diminish,
but the waves will remain elevated through the night.
Thursday an upper level low and a surface low are expected to move
over the area bringing more variable winds of 10 to 15 kt. This
moves out of the area on Friday and Saturday stronger northerly
winds return. At this point it looks like the will remain below gale
force, but it could be close to gales in the outer waters. /MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory from 1 PM to 8 PM PST Tuesday for CAZ101-103-
109.
Winter Weather Advisory from 1 PM Tuesday to 4 PM PST
Thursday for CAZ101-103.
Wind Advisory from 10 AM to 8 PM PST Tuesday for CAZ102.
Winter Storm Warning from 1 PM Tuesday to 4 PM PST Thursday
for CAZ102-104>108.
Wind Advisory from 10 AM Tuesday to 4 AM PST Wednesday for
CAZ104-105-107-108-111-112-114.
Wind Advisory from 1 PM Tuesday to 4 AM PST Wednesday for
CAZ106-110-113-115.
Winter Weather Advisory from 4 PM Tuesday to 4 PM PST
Wednesday for CAZ110.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 8 AM PST this morning for
PZZ450.
Gale Watch from Tuesday afternoon through Tuesday evening
for PZZ450.
Small Craft Advisory until noon PST Tuesday for PZZ455.
Gale Watch from Tuesday afternoon through Tuesday evening
for PZZ455.
Gale Warning until 8 AM PST this morning for PZZ470.
Gale Watch from Tuesday morning through Wednesday afternoon
for PZZ470-475.
Gale Warning until 7 PM PST this evening for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Feb 20, 11:45 AM PST, 18 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 1145 AM PST Mon Feb 20 2023 CAZ111-112-114-202045- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Northern Lake- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 PM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-202045- Coastal Del Norte-Northern Humboldt Coast- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PST TUESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 PM PST WEDNESDAY... ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ113-115-202045- Southeastern Mendocino Interior-Southern Lake- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-202045- Del Norte Interior- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PST TUESDAY... ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 PM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-202045- Northwestern Mendocino Interior- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 PM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-105-107-108-202045- Southwestern Humboldt-Northern Humboldt Interior-Northern Trinity- Southern Trinity- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST WEDNESDAY... ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 PM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-202045- Southern Humboldt Interior- 1145 AM PST Mon Feb 20 2023 ...WINTER STORM WARNING IN EFFECT FROM 1 PM TUESDAY TO 4 PM PST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-202045- Mendocino Coast- 1145 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PST TUESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 10 AM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 2:30 AM PST | Gale Watch | EKA | 12 hr | |
| Feb 20, 4:47 AM PST | Winter Storm Warning | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 4 days |
| Feb 20, 7:58 AM PST | Small Craft Advisory | EKA | 25 hr | |
| Feb 20, 8:06 AM PST | Hazardous Seas Warning | EKA | 7 hr | |
| Feb 20, 11:44 AM PST | Winter Storm Watch | EKA | Del Norte, Humboldt | 43 hr |
| Feb 20, 2:36 PM PST | Gale Warning | EKA | 36 hr | |
| Feb 20, 2:36 PM PST | Hazardous Seas Warning | EKA | 3 days |
Nearby
High Surf Advisories in California, 2023Every high surf advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.